MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG DEXTRUS 60 MODEL 4137 US 644137-102; PACING LEAD

BIOTRONIK SE & CO. KG DEXTRUS 60 MODEL 4137 US 644137-102; PACING LEAD
Model Number 358764
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
Boston scientific provided the following information: the lead was explanted due to infection.Should additional information be received, this file will be updated.

Brand Name
DEXTRUS 60 MODEL 4137 US 644137-102
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14732546
Report Number1028232-2022-03131
Device Sequence Number12161542
Product Code NVN
UDI-Device Identifier04035479143220
UDI-Public04035479143220
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model Number358764
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Initial Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown